# SDR 04FDEA03034

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE OF FRAME AT BS 640, RBL 32, WL 150 IS DENTED.  REPAIRED PER SRM 53-10-1, 51-30-5, 51-20-4, 51-30-2, 51-10-1, 53-10-2 AND 51-40-3
